MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that after an intraocular lens (iol) implant surgery, the patient was experiencing blurry vision and a refractive surprise.The surgeon removed the lens on a secondary procedure.Additional information has been requested.

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11607398
Report Number1119421-2021-00725
Device Sequence Number3262376
Product Code HQL
UDI-Device Identifier00380652552462
UDI-Public00380652552462
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.170
Device Lot Number15083245
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;